Tags

Type your tag names separated by a space and hit enter

Erythema elevatum diutinum in a patient with human immunodeficiency virus.
Cutis. 2001 Jul; 68(1):41-2, 55.C

Abstract

Erythema elevatum diutinum (EED) is a chronic cutaneous leukocytoclastic vasculitis. This rare disease is characterized by red, brownish-purple, and yellow papules, plaques, and nodules distributed symmetrically about the extremities. There have been recent reports of the disease in association with infection with the human immunodeficiency virus (HIV). We describe the case of a 51-year-old man with HIV who presented with EED, which was successfully treated with dapsone.

Authors+Show Affiliations

Department of Dermatology, New York Medical College-Metropolitan Hospital Center, New York, New York, USA.No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

11480146

Citation

Fakheri, A, et al. "Erythema Elevatum Diutinum in a Patient With Human Immunodeficiency Virus." Cutis, vol. 68, no. 1, 2001, pp. 41-2, 55.
Fakheri A, Gupta SM, White SM, et al. Erythema elevatum diutinum in a patient with human immunodeficiency virus. Cutis. 2001;68(1):41-2, 55.
Fakheri, A., Gupta, S. M., White, S. M., Don, P. C., & Weinberg, J. M. (2001). Erythema elevatum diutinum in a patient with human immunodeficiency virus. Cutis, 68(1), 41-2, 55.
Fakheri A, et al. Erythema Elevatum Diutinum in a Patient With Human Immunodeficiency Virus. Cutis. 2001;68(1):41-2, 55. PubMed PMID: 11480146.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Erythema elevatum diutinum in a patient with human immunodeficiency virus. AU - Fakheri,A, AU - Gupta,S M, AU - White,S M, AU - Don,P C, AU - Weinberg,J M, PY - 2001/8/2/pubmed PY - 2002/1/5/medline PY - 2001/8/2/entrez SP - 41-2, 55 JF - Cutis JO - Cutis VL - 68 IS - 1 N2 - Erythema elevatum diutinum (EED) is a chronic cutaneous leukocytoclastic vasculitis. This rare disease is characterized by red, brownish-purple, and yellow papules, plaques, and nodules distributed symmetrically about the extremities. There have been recent reports of the disease in association with infection with the human immunodeficiency virus (HIV). We describe the case of a 51-year-old man with HIV who presented with EED, which was successfully treated with dapsone. SN - 0011-4162 UR - https://www.unboundmedicine.com/medline/citation/11480146/Erythema_elevatum_diutinum_in_a_patient_with_human_immunodeficiency_virus_ L2 - http://www.diseaseinfosearch.org/result/2633 DB - PRIME DP - Unbound Medicine ER -